# SDR SWIA202158139

- Difficulty date: April 21, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 SUPPORT ANGLE IS CRACKED THROUGH THE O/B FASTENER FWD OF THE LH MLG WHEEL WELL AREA AS MARKED.     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED L/H FR 52 SUPPORT ANGLE FWD OF MLG WHEEL WELL REF SRM 51-40-08. DOME SEALED AND TOPCOATED FASTENERS REF SRM 51-23-09 AND 51-23-06
